It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Suboxone side effects



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-07-2006, 07:29 PM   #1
    c14a10
    Junior Member
    (female)
     
    c14a10's Avatar
     
    Join Date: Apr 2006
    Location: Texas
    Posts: 38
    c14a10 HB User
    Suboxone side effects

    I would like to know what kind of side effects people have had from taking the Suboxone. I've been taking it for a week now and everything has been okay until the last 2 days when I've starting taking my birth control pills. The doctor said it would be okay if I took them while taking the Suboxone. I've been nauseous and vomited the last 2 days(definitely not pregnant dr. checked) . I know when you first start taking birth control pills they can make you nauseous and vomiting can occur. I am also wondering when taking the Suboxone is taking is it definitely best to take it with food? And has anyone ever had their muscles twitch when taking Suboxone? My muscles used to do that every once in awhile when I was taking Vicodin but this last week on Suboxone it's done it ALOT. I seem to notice it more when I'm tired. Suboxone is working great for me but I really need to take my birth control pills of course. Anyone have ANY ideas or advice I'd like to hear them all! Please help...

     
    Sponsors Lightbulb
       
    Old 06-07-2006, 09:49 PM   #2
    WantMeBack
    Junior Member
    (female)
     
    WantMeBack's Avatar
     
    Join Date: May 2006
    Location: Texas
    Posts: 33
    WantMeBack HB User
    Re: Suboxone side effects

    I just passed the four week mark on Sub and I have noticed that I have muscle twitches too, even at a reduced dose. And now that you mention it, it is mostly when I'm tired. Not sure why. I haven't gotten an upset stomach but I have suffered constipation, I almost always take mine on an empty stomach. I just upped my intake of fiber and that seemed to have helped. Don't know much about bc pills... I've never taken them but if the side effects have started just since you began taking them I'd say that is probably it. If your bc pills have literature with them maybe it will tell you what the temporary or permanent side effects are. There is so many different ones, surely there is one that won't make you sick (hopefully). Good to hear you are doing well otherwise!

     
    Old 06-12-2006, 07:29 PM   #3
    ToyTizzy
    Junior Member
    (female)
     
    ToyTizzy's Avatar
     
    Join Date: Mar 2006
    Posts: 13
    ToyTizzy HB User
    Re: Suboxone side effects

    Hi. I am a Suboxone (actually I take Subutex instead of the Suboxone) patient. I just thought I would mention that if you don't let the pill dissolve completely under your tongue before you swallow you can definitely get an upset stomach. I have had this happen once and read where others have had the same problem.

    Generally I would let it melt atleast 15 minutes under the tongue before swallowing. I usually put my dose under my tongue right before I get into the shower in the morning and it melts as I get ready for work. If you don't let it melt and completely absorb you wont get the full effect of the medication and it may make you sick.

    Best of luck in your treatment. Listen to your body - take your time and don't let anyone tell you how quickly or slowly you should get off Sub. In my experience and after speaking with several people who have successfully tapered off Sub. Tiny decreases stretched out over a longer period of time have been a great help to me. I started at 6mg in March and I am down to 1mg daily. I will stay at 1mg 4-5 weeks and then drop to .5 for 4 - 5 weeks. If the drop from 1 to .5 is too uncomfortable I can bump back up to 1mg alternating with .5mg every other day.

    Lots of ways to go about this. Work with your doctor and follow your own path to freedom.

     
    Old 06-13-2006, 05:21 AM   #4
    mpvt
    Inactive
    (male)
     
    Join Date: Oct 2005
    Posts: 467
    mpvt HB User
    Re: Suboxone side effects

    The muscle jerks your referring to are called myoclonic jerks and are generally caused from to much opiate in the system.How many mgs of suboxone are you taking a day and how much of your doc where you taking before you got on the suboxone????

     
    Old 06-14-2006, 07:30 AM   #5
    michelecline
    Newbie
    (female)
     
    michelecline's Avatar
     
    Join Date: Jun 2006
    Location: Lafayette, LA 70592
    Posts: 3
    michelecline HB User
    Re: Suboxone side effects

    I am scheduled to see the doctor Friday morning to start taking Subutex. I have a few friends that have been on it and told me they had no withdrawls. They did not mention any side effects and one even said they had a similar feeling to taking an oxy. After reading various things online I an SUPER confused!!!! The doctor just said I should not take anything for 48 hours before going in but lets face it, I am an addict!!! I wasn’t really given a reason why I shouldn’t take anything so I figured just enough to keep me functional wouldn’t hurt anything! I would really appreciate it if someone who has already gone through this phase could share their insight and experience with me. I currently take about 4 – 5 80mg Oxy’s a day.

     
    Old 06-14-2006, 02:12 PM   #6
    c14a10
    Junior Member
    (female)
     
    c14a10's Avatar
     
    Join Date: Apr 2006
    Location: Texas
    Posts: 38
    c14a10 HB User
    Re: Suboxone side effects

    Mic
    I've been taking Suboxone for 2 weeks now and I'm doing pretty good. You said that the doctor told you not to take anything for 48 hrs? My doctor told me not to take anything for 12 hrs. They want you into wd's because if you have hydro in your system and you take the Subutex/Suboxone it will make you sick and put you in immediate wd's. Take my word for it...being in those wd's is the worst you're going to feel. After you start taking Sub. and take it properly then you'll do just fine. I'm 2 weeks into this!!!! I'm proud of myself and there are days that I still think about taking something but I know that if I do I'll be very ill. I've been given this chance to "wake up" and I'm thankful for it. Do some searching on the net and on here especially and it'll help you understand Sub. I did my homework on Suboxone BEFORE I went to the doctor so I would feel better about the treatment I was about to start. I'm glad I did. I asked alot of questions on here too. The best part of Sub. is that there aren't any cravings, sweats, the usual wd's. You feel like you wish you'd have done it sooner. Feel free to ask anything you like. I could use a friend on here who know what I feel.

     
    Old 06-15-2006, 07:35 AM   #7
    michelecline
    Newbie
    (female)
     
    michelecline's Avatar
     
    Join Date: Jun 2006
    Location: Lafayette, LA 70592
    Posts: 3
    michelecline HB User
    Re: Suboxone side effects

    Well I think I could handle 12 hours but 48 is asking a bit much! If I waited 48 hours I wouldnt even be able to get myself to the Doctors office! I would be in my bed unable to get out unless it was to run to the bathroom to either throw up or to have trouble from the other end or my personal favorite, both! If you dont mind me asking what were you taking and how much?? I tell people how much I am on and they are blown away, especially because of my size. I have tried to quit so many times before and actually made it once before cold turkey and like a complete idiot I thought I could handle just a little now and then. I know that if (WHEN) I get this crap out of my system I cannot ever touch it again or I will be right back where I am now. Thanks for replying to my message! I had told everyone when I quit before but was to ashamed to tell them I messed up and am having to go through this again. So this time I am doing it alone.... Better to go through it alone than to remain dependant....

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Switching from Suboxone to Subutex....?'s kewood Addiction & Recovery 3 11-08-2009 05:17 PM
    Switching to SUBOXONE Monday for Pain Management jayboy557 Pain Management 18 10-06-2009 08:31 PM
    HUGE decision over Suboxone: HELP OneCharmedMom Pain Management 13 06-21-2009 11:13 AM
    Suboxone Questions billfisher01 Addiction & Recovery 5 11-02-2008 10:31 AM
    Suboxone Side Effects Tele52 Addiction & Recovery 3 06-27-2008 06:29 AM
    suboxone possible side effect voneiger Pain Management 4 04-08-2008 02:57 PM
    Subutex and suboxone differences???? C_O_N_F_U_S_E_D Drug Interactions / Side Effects 1 10-10-2006 06:59 PM
    To Anti-Suboxone Posters Banker Addiction & Recovery 33 02-01-2004 04:24 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:33 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!